# SDR UPS08853853

- Difficulty date: October 22, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXT DOUBLER NOSE GEAR DOOR CUTOUT BS 6.5 TO BS 11 NEEDS VALIDATION.  REPAIRED TO SRM 53-02-01 FIG 7.
